Aa
Aa
A
A
A
Close
Avatar universal

URGENT: Rash on penis 3+ years

This has ruined my life. My girlfriend has left me because I can no longer have sex. This began 4 years ago. After oral sex I would get 5-10 small red dots almost like burst capillaries. I don't know if it's related but 3 years ago I then had one red spot half the size of a penny on my shaft below penis glands. This turned into small red dots around crown of penis glands. Now it encompasses the entire top portion of my glands and meatus is swollen. PAINFUL when rubbing against anything, not itchy or flaky. I am not circumcised and MUST tape my foreskin over glands or it hurts too much to function. Dermatologist could give no real answer. I have tried hydrocoritsone, antifungals, antibacterials, powders, fluconazole tablets, doxycycline and every other treatment imaginable and it will not go away. I cannot masturbate, cannot have sex - penis gland is numb and feels very raw. Dots all over, raised when erect, rash fades and turns pink when flaccid but still "under" skin. Had STD tests - negative for what they tested. Did not test trich. NEED HELP, life is ruined. Pictures attached! My penis skin was flesh colored and beautiful before - what happened!?!?

http://s7.postimg.org/denh5tcbv/image.jpg
http://s7.postimg.org/8hehyfzqj/image.jpg
4 Responses
Sort by: Helpful Oldest Newest
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
The most common local conditions that cause edema are varicose veins and thrombophlebitis (inflammation of the veins) of the deep veins of the legs. These conditions can cause inadequate pumping of the blood by the veins (venous insufficiency). You need to get your cardiac status also checked as mentioned earlier.
You should indulge in moderate exercises like walking, avoid prolonged standing and avoid sitting with the feet dependent.Decrease salt intake and drink plenty of water.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Helpful - 0
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
Sorry replied to an earlier post first.

It can be due to balanitis. Don’t use any cosmetics on the penis,instead use some topical antimicrobials like Bacitracin or Lotrimin.Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin.In case the symptoms persist then consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Helpful - 0
Avatar universal
Hello Medam,

this type of problem i am also facing 1 day before, i thinks this not AIDS right,

Please tell me
Helpful - 0
Avatar universal
Hello Medam,

this type of problem i am also facing 1 day before, i thinks this not AIDS right,

Please tell me
Helpful - 0
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions